MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C MAGNESIUM REAGENT KIT; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH ALINITY C MAGNESIUM REAGENT KIT; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1920
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely decreased magnesium result generated on the alinity c analyzer on a patient.Results provided: (b)(6) 2022, sid (b)(6) = 1.9 / 1.1 / 1.8 mg/dl (normal range: 1.6-2.6 mg/dl).No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for alinity c magnesium reagent lot number 48252un21.Trending review determined no trends for discrepant patient results for the product.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of the alinity c magnesium reagent lot number 48252un21 was identified.

Brand Name
ALINITY C MAGNESIUM REAGENT KIT
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key14208161
Report Number3002809144-2022-00136
Device Sequence Number19283411
Product Code JGJ
UDI-Device Identifier00380740121839
UDI-Public00380740121839
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2022
Device Model Number08P1920
Device Catalogue Number08P19-20
Device Lot Number48252UN21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer05/27/2022
Initial Report FDA Received Date04/26/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, AC02697; ALNTY C PROCESSING MODU, 03R67-01, AC02697
Patient SexUnknown